Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 52, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2016, 2:35 PM CDT for Harrison County, Texas; Caddo Parish, Louisiana. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 17, 2016, 2:35 PM CDT (19:35 UTC)
- Expired
- Mar 17, 2016, 3:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Caddo Parish, LA, Harrison County, TX
The radar
The Shreveport radar (KSHV), 5 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 17, 2:47 PM CDT | HAIL 1.5 | W Waskom, TX | 3 MILES WEST OF WASKOM PING PONG SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.6 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1777 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
274
WUUS54 KSHV 171935
SVRSHV
LAC017-TXC203-172030-
/O.NEW.KSHV.SV.W.0052.160317T1935Z-160317T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
235 PM CDT THU MAR 17 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 330 PM CDT
* AT 235 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARSHALL...
MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...MARSHALL...GREENWOOD...BLANCHARD...WASKOM...ELYSIAN FIELDS...
SCOTTSVILLE...BETHANY...FORBING...JONESVILLE...CROSS LAKE AND DARCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3256 9443 3261 9374 3260 9374 3259 9377
3259 9374 3255 9377 3255 9373 3254 9373
3254 9377 3248 9369 3246 9370 3243 9367
3242 9369 3242 9368 3240 9369 3234 9367
3236 9404 3239 9405 3237 9417 3238 9443
TIME...MOT...LOC 1935Z 269DEG 28KT 3247 9428
HAIL...1.50IN
WIND...60MPH
$$
132 follow-up statements
559
WWUS54 KSHV 172004
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT THU MAR 17 2016
LAC017-TXC203-172030-
/O.CON.KSHV.SV.W.0052.000000T0000Z-160317T2030Z/
CADDO LA-HARRISON TX-
304 PM CDT THU MAR 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WEST CENTRAL CADDO PARISH IN NORTHWESTERN LOUISIANA AND EAST
CENTRAL HARRISON COUNTIES...
AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASKOM...OR 12
MILES WEST OF SHREVEPORT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...GREENWOOD...BLANCHARD...WASKOM...BETHANY...JONESVILLE...CROSS
LAKE AND FORBING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3258 9414 3261 9374 3260 9374 3259 9377
3259 9374 3255 9377 3255 9373 3254 9373
3254 9377 3248 9369 3246 9370 3243 9367
3242 9369 3242 9368 3240 9369 3240 9375
3243 9409 3243 9413
TIME...MOT...LOC 2004Z 269DEG 28KT 3247 9401
HAIL...1.00IN
WIND...60MPH
$$
13440
WWUS54 KSHV 172022
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CDT THU MAR 17 2016
LAC017-TXC203-172031-
/O.EXP.KSHV.SV.W.0052.000000T0000Z-160317T2030Z/
CADDO LA-HARRISON TX-
322 PM CDT THU MAR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CADDO PARISH IN
NORTHWESTERN LOUISIANA AND EAST CENTRAL HARRISON COUNTIES WILL EXPIRE
AT 330 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3258 9414 3261 9374 3260 9374 3259 9377
3259 9374 3255 9377 3255 9373 3254 9373
3254 9377 3248 9369 3246 9370 3243 9367
3242 9369 3242 9368 3240 9369 3240 9375
3243 9409 3243 9413
TIME...MOT...LOC 2015Z 269DEG 28KT 3247 9401
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 11:46 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Mar 17, 11:46 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CDT THU MAR 17 2016 .AVIATION... WARM FRONT CURRENTLY POSITIONED ACROSS N LA AND E TX FORECAST TO SLOWLY LIFT N INTO S AR AND SE OK THROUGH FRIDAY. ACCORDINGLY EXPECT SCT SHOWERS AND TSTMS TO DEVELOP ACROSS THE ABOVEMENTIONED AREAS DURING THIS AFTERNOON...TONIGHT...AND FRIDAY MORNING. IN ADDITION...EXPECT MVFR CONDITIONS IN TSTMS. ALSO EXPECT IFR CEILINGS AND VSBY TO DEVELOP ACROSS DEEP E TX DURING FRIDAY MORNING NEAR SUNRISE. /VIII./ && .PREV DISCUSSION... /ISSUED 1115 AM CDT THU MAR 17 2016/ DISCUSSION... ONGOING CONVECTION MAINLY ALONG THE I-30 CORRIDOR HAS PRODUCED A FEW STRONG TO SEVERE STORMS...MAINLY WITH LARGE HAIL AS STEEP MID LEVEL LAPSE RATES HAVE RESULTED IN VERY COLD TEMPERATURES ALOFT. FORCING MECHANISM IS HARD TO PIN DOWN BUT IT APPEARS THERE MAY BE SOME EMBEDDED UPPER LEVEL ENERGY WHICH IS CONTRIBUTING TO THESE ENHANCED TSTMS. FARTHER SOUTH...A STATIONARY BNDRY REMAINS ANCHORED ACROSS PARTS OF DEEP E TX AND INTO ADJACENT W CNTRL LA. EXPECT ADDITIONAL SHWRS AND TSTMS TO GET GOING LATER TODAY AS HEATING ERODES THE LOW LEVEL INVERSION NEAR AND ALONG THE BNDRY WITH INSTABILITY INCREASING STEADILY THROUGHOUT THE AFTERNOON. A MARGINAL TO SLIGHT RISK SEVERE POTENTIAL COVERS MUCH OF THE REGION AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY THREAT BUT WE CANNOT COMPLETELY RULE OUT THE DAMAGING WIND AND ISOLATED TORNADO THREAT. FOR THE UPDATE THIS MORNING...HAVE INCLUDED SEVERE WORDING ACROSS THE BOARD FOR ALL AREAS BUT MAINLY FOCUSING SOUTH OF THE I-30 CORRIDOR FOR THE REMAINDER OF TODAY. HAVE MAINTAINED PREVIOUS HIGH TEMPERATURES BUT SOME AREAS MAY STRUGGLE TO REACH FORECAST HIGHS IF CLOUD COVER DOES NOT AT LEAST PARTIALLY BREAK. THE REMAINDER OF THE FORECAST WAS ALSO LET INTACT. UPDATED TEXT PRODUCTS HAVE ALREADY BEEN SENT. /19/ PREV DISCUSSION... /ISSUED 659 AM CDT THU MAR 17 2016/ AVIATION... A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20 CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20 CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH TO LESS THAN 5KTS AFTER 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 56 70 49 61 / 40 50 50 20 MLU 55 71 50 61 / 40 40 50 20 DEQ 49 64 43 60 / 40 40 40 20 TXK 52 66 45 59 / 40 40 40 20 ELD 51 67 47 59 / 40 40 40 20 TYR 57 70 47 60 / 50 40 50 20 GGG 56 70 48 61 / 50 40 50 20 LFK 61 75 53 63 / 50 50 60 30 && PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/ DISCUSSION... A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS AS THE BOUNDARY LAYER DESTABILIZES. RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA. SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS. MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED THROUGH THE MIDDLE OF THE WORK WEEK. /05/ .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 08
Hazardous weather outlook, Mar 17, 11:38 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1138 AM CDT THU MAR 17 2016 ARZ050-051-OKZ077-181645- SEVIER-HOWARD-MCCURTAIN- 1138 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. A FEW STRONG TO ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH THE PRIMARY THREAT BEING LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION THROUGH EARLY SATURDAY MORNING. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. ARZ059>061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112- 124>126-136>138-149>153-165>167-181645- LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1138 AM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION...COMBINED WITH A STALLED FRONTAL BOUNDARY ACROSS THE SOUTHERN SECTIONS OF THE AREA. SOME STORMS MAY BE SEVERE DURING THE DAYTIME HOURS WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. RAINFALL TOTALS WILL AVERAGE AROUND A HALF AN INCH OR LESS WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION THROUGH SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON. 19
In the hours before
Special weather statement, Mar 17, 12:45 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT THU MAR 17 2016
TXZ136-171830-
SMITH TX-
1245 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH COUNTY UNTIL 130 PM
CDT...
AT 1244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LINDALE...OR 10 MILES NORTH OF TYLER...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TYLER...LINDALE...WINONA AND RED SPRINGS.
LAT...LON 3253 9546 3257 9524 3256 9524 3257 9521
3254 9518 3255 9518 3255 9516 3257 9515
3255 9514 3255 9512 3244 9506 3236 9538
TIME...MOT...LOC 1744Z 247DEG 26KT 3248 9534
13Special weather statement, Mar 17, 1:06 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 106 PM CDT THU MAR 17 2016 LAZ001>003-171845- BOSSIER LA-WEBSTER LA-CADDO LA- 106 PM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CADDO...CENTRAL BOSSIER AND SOUTHWESTERN WEBSTER PARISHES UNTIL 145 PM CDT... AT 106 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLANCHARD...OR 8 MILES NORTHWEST OF BOSSIER CITY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...HAUGHTON...BLANCHARD...BENTON...DOYLINE... EASTWOOD...FOSTERS...RED CHUTE...FERGUSON...BELLEVUE...PRINCETON... FILLMORE...LINTON...BARKSDALE AIR FORCE BASE AND BODCAU. LAT...LON 3250 9386 3268 9387 3279 9342 3245 9339 TIME...MOT...LOC 1806Z 266DEG 29KT 3260 9378 13
Special weather statement, Mar 17, 1:40 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
140 PM CDT THU MAR 17 2016
LAZ002>004-012-171930-
CLAIBORNE LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-
140 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIENVILLE...EAST
CENTRAL BOSSIER...SOUTHERN WEBSTER AND SOUTHWESTERN CLAIBORNE
PARISHES UNTIL 230 PM CDT...
AT 139 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DIXIE INN...OR 7 MILES WEST OF MINDEN...MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MINDEN...HAUGHTON...ARCADIA...SIBLEY...GIBSLAND...DOYLINE...DIXIE INN...
DUBBERLY...ATHENS...MOUNT LEBANON...HOLLY SPRINGS...GILARK...SPRING LAKE...
ADA...AYCOCK AND LAKE CLAIRBORNE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3260 9288 3249 9288 3251 9349 3269 9350
3276 9288 3260 9287
TIME...MOT...LOC 1839Z 268DEG 38KT 3260 9341
13Local storm report, Mar 17, 1:50 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
150 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL BOSSIER CITY 32.52N 93.66W
03/17/2016 E0.75 INCH BOSSIER LA BROADCAST MEDIA
PEA TO DIME SIZED HAIL BENTON RD AND VANCEVILLE RD
&&
EVENT NUMBER SHV1600230
21Special weather statement, Mar 17, 1:53 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CDT THU MAR 17 2016
LAZ011-018-019-171945-
RED RIVER LA-NATCHITOCHES LA-WINN LA-
153 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NATCHITOCHES...
NORTHWESTERN WINN AND SOUTHEASTERN RED RIVER PARISHES UNTIL 245 PM
CDT...
AT 153 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COUSHATTA...OR 20 MILES NORTHWEST OF NATCHITOCHES...MOVING EAST AT 45
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COUSHATTA...CAMPTI...MARTIN...GOLDONNA...ASHLAND...EDGEFIELD...CLEAR LAKE...
CRESTON...HANNA...BLACK LAKE...LAKE END AND CHESTNUT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3183 9281 3192 9336 3193 9336 3193 9335
3194 9336 3210 9334 3211 9277
TIME...MOT...LOC 1853Z 273DEG 37KT 3201 9327
13Special weather statement, Mar 17, 1:54 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 154 PM CDT THU MAR 17 2016 TXZ137-138-150-151-171945- GREGG TX-RUSK TX-HARRISON TX-PANOLA TX- 154 PM CDT THU MAR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON... NORTHEASTERN RUSK...NORTHWESTERN PANOLA AND SOUTHEASTERN GREGG COUNTIES UNTIL 245 PM CDT... AT 154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HALLSVILLE...OR 10 MILES SOUTHEAST OF LONGVIEW...MOVING EAST AT 45 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LONGVIEW...MARSHALL...HALLSVILLE...TATUM...LAKEPORT...EASTON...DARCO AND CHALK HILL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN TEXAS. LAT...LON 3233 9471 3251 9470 3256 9433 3230 9433 TIME...MOT...LOC 1854Z 272DEG 37KT 3242 9462 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 9:02 AM CDT | Special Weather Statement | SHV | Red River | 43 min |
| Mar 17, 9:14 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 46 min |
| Mar 17, 9:43 AM CDT | Tornado Warning | SHV | Bowie, Red River | 32 min |
| Mar 17, 10:12 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 48 min |
| Mar 17, 11:34 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Titus | 41 min |
| Mar 17, 12:45 PM CDT | Special Weather Statement | SHV | Smith | 45 min |
| Mar 17, 1:54 PM CDT | Special Weather Statement | SHV | Harrison | 51 min |
| Mar 17, 3:09 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 51 min |
| Mar 17, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 49 min |
| Mar 17, 12:08 PM CDT | Special Weather Statement | SHV | Webster | 52 min |
| Mar 17, 12:25 PM CDT | Special Weather Statement | SHV | Webster | 50 min |
| Mar 17, 1:06 PM CDT | Special Weather Statement | SHV | Bossier | 39 min |
| Mar 17, 1:40 PM CDT | Special Weather Statement | SHV | Webster | 50 min |
| Mar 17, 1:53 PM CDT | Special Weather Statement | SHV | Natchitoches | 52 min |
| Mar 17, 1:59 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Winn | 46 min |
| Mar 17, 2:26 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 34 min |
| Mar 17, 2:30 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 30 min |
| Mar 17, 2:46 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 30 min |
| Mar 17, 3:32 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.